Simultaneous Approximation by nth Degree Polynomial of the Function and its Derivatives on a set of n+2 points
Mathematica balkanica, Tome 7 (1993) no. 2, p. 163
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_2_a9,
author = {Hussain Al-Juboury and Pencho G. Marinov},
title = {Simultaneous {Approximation} by nth {Degree} {Polynomial} of the {Function} and its {Derivatives} on a set of n+2 points},
journal = {Mathematica balkanica},
pages = {163},
year = {1993},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a9/}
}
TY - JOUR AU - Hussain Al-Juboury AU - Pencho G. Marinov TI - Simultaneous Approximation by nth Degree Polynomial of the Function and its Derivatives on a set of n+2 points JO - Mathematica balkanica PY - 1993 SP - 163 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a9/ ID - MABA_1993_7_2_a9 ER -
Hussain Al-Juboury; Pencho G. Marinov. Simultaneous Approximation by nth Degree Polynomial of the Function and its Derivatives on a set of n+2 points. Mathematica balkanica, Tome 7 (1993) no. 2, p. 163. http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a9/